Redalyc.Erratum to Bernstein-type Theorems in Hypersurfaces with ...

gaywaryΗλεκτρονική - Συσκευές

8 Οκτ 2013 (πριν από 3 χρόνια και 11 μήνες)

91 εμφανίσεις













Available in: http://www.redalyc.org/articulo.oa?id=32773304


Red de Revistas Científicas de América Latina, el Caribe, España y Portugal
Sistema de Información Científica
Manfredo P. do Carmo, Detang Zhou
Erratum to Bernstein-type Theorems in Hypersurfaces with Constant Mean Curvature [An Acad Bras Cienc
72(2000): 301-310]
Anais da Academia Brasileira de Ciências, vol. 73, núm. 3, setembro, 2001, pp. 333-335,
Academia Brasileira de Ciências
Brasil
How to cite Complete issue More information about this article Journal's homepage
Anais da Academia Brasileira de Ciências,
ISSN (Printed Version): 0001-3765
aabc@abc.org.br
Academia Brasileira de Ciências
Brasil
www.redalyc.org
Non-Profit Academic Project, developed under the Open Acces Initiative